ArticleOriginal scientific text
Title
Luzin and anti-Luzin almost disjoint families
Authors 1, 2
Affiliations
- Department of Mathematics, University of Kansas, Lawrence, Kansas 66045, U.S.A.
- Institute, Hungarian Academy of Sciences, POB 127, H-1364 Budapest, Hungary
Abstract
Under every uncountable almost disjoint family is either anti-Luzin or has an uncountable Luzin subfamily. This fails under CH. Related properties are also investigated.
Keywords
Luzin, almost disjoint family
Bibliography
- [AT] U. Abraham and S. Todorčević, Partition properties of
compatible with CH, Fund. Math. 152 (1997), 165-181. - [EF] F. Eckertson, W. Fleissner, A. Korovin and R. Levy, Not realcompact images of not Lindelöf spaces, Topology Appl. 58 (1994), 115-125.
- [HJ] A. Hajnal and I. Juhász, Intersection properties of open sets, ibid. 19 (1985), 201-209.
- [JN] I. Juhász, Zs. Nagy, L. Soukup and Z. Szentmiklóssy, Intersection properties of open sets, II, in: Papers on General Topology and Applications, Proc. 10th Summer Conference in General Topology and Applications, 1994, E. Coplakova and K. P. Hart (eds.), Ann. New York Acad. Sci. 788, New York Acad. Sci., 1996, 147-159.
- [JS] I. Juhász, L. Soukup and Z. Szentmiklóssy, Combinatorial principles from adding Cohen reals, in: Logic Colloquium 95, Haifa, to appear.
- [K] S. Koppelberg, Handbook of Boolean Algebras, Vol. I, North-Holland, Amsterdam, 1987.
- [L] N. Luzin, On parts of the natural series, Izv. Akad. Nauk SSSR Ser. Mat. 11 (1947), 403-410 (in Russian).
- [V] B. Velickovic, OCA and automorphisms of P(ω)/fin, Topology Appl. 49 (1993), 1-13.